# SDR SIMA200302702

- Difficulty date: January 24, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4120T07P01
- Part serial: GJA13196
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TAXI CREW REPORTED AND UNCOMMANDED ENGINE SHUTDOWN OF THE LEFT ENGINE.  CREW FOLLOWED CHECKLIST AND RESTARTED ENGINE.  ENGINE SHUTDOWN AGAIN AFTER APPROXIMATELY SIX MINUTES.  AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND THE PERMANENT MAGNET ALTERNATOR TO BE INOPERATIVE.  PMA WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
